MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARASTAR; Electrical-Only Medical Device Connection Cable, Single Use

BOSTON SCIENTIFIC CORPORATION FARASTAR; Electrical-Only Medical Device Connection Cable, Single Use
Model Number M004PF41M444
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Good faith efforts to obtain the information are in progress.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information at this time.A supplemental report will be filed if the information is received.
 
Event or Problem Description
It was reported that during a pulse field ablation (pfa) procedure, a farastar gen 2 connection cable was selected for use; however, the case had to be aborted due to a physically damaged cable.No patient complications reported.The account requires a replacement cable.
 
Event or Problem Description
It was reported that during a pulse field ablation (pfa) procedure, a farastar gen 2 connection cable was selected for use; however, the case had to be aborted due to a physically damaged cable.No patient complications reported.The account requires a replacement cable.It was informed that the patient was under general anesthesia, and there were not patient complications.
 
Additional Manufacturer Narrative
This supplemental is being submitted to report additional information in mdr blocks b5: describe event or problem section b.Adverse event/product prob, e1: initial reporter title, last name.A good faith effort attempts were completed to try and retrieve additional information, but the physician contact information and patient information are not available per account.Physician last name was provided.If additional information received, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.Investigation summary.With all the available information, boston scientific is unable to confirm cause of the reported clinical observation of a020102 nonstandard device.The device has not been received for analysis; therefore, a technical analysis of the complaint device could not be completed.Device history record review.The lot number was not provided; therefore, a ship history of previous lots sent to the customer were reviewed.The manufacturing batch record review confirmed that the devices met all material, assembly, and performance specifications.Labeling review.Based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications/instructions for use (ifu).Risk review.A risk review performed for the farastar catheter cable device confirmed that the event of a020102 nonstandard device is a known event defined in the product risk management documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion.Boston scientific has assigned an investigation conclusion code of cause not established and supporting evidence that came to this conclusion.Boston scientifics investigation findings were unable to establish a clear conclusion about the cause of the reported event.The device met all requirements prior to being approved for final distribution/sale and there was no evidence to suggest that the instructions for use (ifu) was not followed.Correction to section d4.

Brand Name
FARASTAR
Common Device Name
Electrical-Only Medical Device Connection Cable, Single Use
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key25334478
Report Number2124215-2026-28984
Device Sequence Number21283567
Product Code QZI
UDI-Device Identifier00191506041663
UDI-Public(01)00191506041663
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004PF41M444
Device Catalogue NumberM004PF41M444
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Supplement Date Received by Manufacturer06/01/2026
09/22/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date06/23/2026
09/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale